# SDR DHL2002805044

- Difficulty date: January 19, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 5769857613
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING Z ANGLE CRACKED 5 IN AT STA XW 485.000
